MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F6N R; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F6N R; KNEE ENDOPROSTHETICS
Model Number NX033Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that there was an issue with nx033z - as vega ps femoral comp.C.According to the complaint description, there was a gross loosening of the femoral and tibial components of the right knee.The patellar component was well fixed.A revision surgery was necessary.Additional information was not provided.The adverse event is filed under aag reference 100032169 (400582821).Associated medwatch-reports: 400582818 (9610612-2022-00392) - nx055z, 400582821 (9610612-2022-00393) - nx033z.Involved components: 400582819 - nx044 - patella 3-pegs p4 lot 51849212, 400582820 - nx132 - vega ps gliding surface t3/3+ 14mm - lot 51901306, 400582822 - nn260p - plug f/tibial plateau - lot 51910799.
 
Additional Manufacturer Narrative
Investigation: because we did not receive any sample, a thorough investigation was not possible.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There are 3 similar complaints against the same lot number 51873261 (including this complaint).The current failure rate is within the risk analysis and therefore acceptable.Conclusion and preventive measures: on the basis of the current information a clear conclusion regarding the root cause cannot be drawn.At this time there are no hints for a product related error; if products are returned in the future, another investigation will be performed unsolicited.Based upon the investigation results, a capa is not necessary.
 
Event or Problem Description
Associated medwatch-reports: 400582818 (9610612-2022-00392) - nx055z, 400582821 (9610612-2022-00393) - nx033z.Involved components: 400582819 - nx044 - patella 3-pegs p4 lot 51849212.400582820 - nx132 - vega ps gliding surface t3/3+ 14mm - lot 51901306.400582822 - nn260p - plug f/tibial plateau - lot 51910799.

Brand Name
AS VEGA PS FEMORAL COMP.CEMENTED F6N R
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der gruen
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key16198981
Report Number9610612-2022-00393
Device Sequence Number5971222
Product Code JWH
UDI-Device Identifier04046963810207
UDI-Public4046963810207
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101281
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberNX033Z
Device Catalogue NumberNX033Z
Device Lot Number51888840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NN260P - LOT 51910799; NN260P - LOT 51910799; NX044 - LOT 51849212; NX044 - LOT 51849212; NX132 - LOT 51901306; NX132 - LOT 51901306
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown